Skip navigation
PDF 198 KB
DOI: http://dx.doi.org/10.7551/978-0-262-32621-6-ch068
Pages 420-426
First published 30 July 2014

On the Relationship between Local Rewiring Rules and Stationary Out-degree Distributions in Adaptive Random Boolean Network Models

Taichi Haruna and Sayaka Tanaka

Abstract (Excerpt)

We discuss the relationship between local rewiring rules and stationary out-degree distributions in adaptive random Boolean network models that evolve toward criticality. We derive a theoretical formula for the relationship via a master equation approach. The theoretical result is shown to agree well with numerical simulation in three representative cases.